# SDR BAQA089486

- Difficulty date: September 22, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N223HX
- Make and model: Bell 222U
- Aircraft serial: 47511
- Aircraft time: 7,899 hours
- Engine: Lyc LTS101*
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 927 hours
- Component: Starter Gen
- Component part number: 23032048
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRUSHES WORN.  1000 HOUR OVERHAUL DUE SOON. THIS IS 2 OF 2 TO BE RETURNED.    REPLACED WITH SERVICEABLE UNIT.  9/29/03
